STRYKER ORTHOPAEDICS-MAHWAH SIZE 6 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
6721-0635 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by counsel that patient underwent left tha on (b)(6) 2017, and was implanted with an lfit v40 femoral head and accolade ii hip stem.His left hip was revised on (b)(6) 2021, due to pain.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: v40 cocr lfit head 36mm +5 offset; cat # 6260-9-236; lot # 9a6r10.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.